. .

2013, 2, . 164-178


, . . .

:
, ,

( PDF)

[1] V. V. Beresnevich, V. I. Bernik, On a metrical theorem of W. Schmidt, Acta Arith., 75:3 (1996), 219-233.
[2] D. Badziahin, V. V. Beresnevich, S. Velani, Inhomogeneous theory of dual Diophantine approximation on manifolds, Adv. Math., 232:1 (2013), 1-35.
[3] V. V. Beresnevich, A Groshev type theorem for convergence on manifolds, Acta Math. Hungar., 94 (2002), 99-130.
[4] V. V. Beresnevich, V. I. Bernik, D. Y. Kleinbock, G. A. Margulis, Metric Diophantine approximation: the Khintchine-Groshev theorem for nondegenerate manifolds, Mosc. Math. J., 2 (2002), 203-225.
[5] V. V. Beresnevich, On a theorem of V. Bernik in the metric theory of Diophantine approximation, Acta Arith., 117 (2005), 71-80.
[6] V. V. Beresnevich, S. Velani, An inhomogeneous transference principle and Diophantine approximation, Proc. Lond. Math. Soc., 101 (2010), 821-851.
[7] V. I. Bernik, D. Dickinson, M. Dodson, Approximation of real numbers by values of integer polynomials, Dokl. Nats. Akad. Nauk Belarusi, 42 (1998), 51-54.
[8] V. I. Bernik, D. Y. Kleinbock, G. A. Margulis, Khintchine-type theorems on manifolds: the convergence case for standard and multiplicative versions, Internat. Res. Notices, 9 (2001), 453-486.
[9] N. Budarina, D. Dickinson, Diophantine approximation on non-degenerate curves with non-monotonic error function, Bull. Lond. Math. Soc., 41 (2009), 137-146.
[10] D. Y. Kleinbock, G. A. Margulis, Flows on homogeneous spaces and Diophantine approximation on manifolds, Ann. of Math., 148 (1998), 339-360.
[11] A. Piartly, Diophantine approximations on submanifolds of Euclidean space, Funktsional. Anal. i Prilozhen., 3:4 (1969), 59-62.
[12] V. G. Sprindzuk, Mahler's Problem in Metric Number Theory, Transl. Math. Monogr. 25, Amer. Math. Soc., Providence, RI, 1969.